Catalog Home Page

Fourier multipliers for Lp on Chébli-Trimèche hypergroups

Bloom, W.R. and Xu, Z. (2000) Fourier multipliers for Lp on Chébli-Trimèche hypergroups. Proceedings of the London Mathematical Society, 80 (3). pp. 643-664.

Link to Published Version:
*Subscription may be required


In this paper we consider Fourier multipliers for $L^p$ $(p>1)$ on Chébli-Trimèche hypergroups and establish a version of Hörmander's multiplier theorem. As applications we give some results concerning the Riesz potentials and oscillating multipliers.

Publication Type: Journal Article
Murdoch Affiliation: School of Engineering
Publisher: Oxford University Press
Copyright: 1999 London Mathematical Society
Item Control Page Item Control Page